What Works

   Side Effects

   Articles

   Doesn’t Work

   What I believe

Klonopin Withdrawal Blog

Other Blogs from the following dates:

Klonopin Withdrawal Schedule

May 26, 2011

May 30, 2011

June 1, 2011

Klonopin Side Effects of June 2, 2011

Klonopin 4mg – June 4, 2011

What’s It Like Taking 3mg of Klonopin at Once? – June 6, 2011

Klonopin Short Term Memory Loss – June 10, 2011

Going Cold Turkey for a Couple of Days off of Klonopin or Xanax – June 15, 2011

I will focus on the last three days here and tell everyone what has been happening with my Klonopin withdrawal symptoms. This past Saturday (May 21), I went to work all day – which means a twelve hour day. It was a less stressful day and I took about 3 mgs of Klonopin. One mg at 6:30 am, another one around noon and then I took 1.5 around 5:40 PM.

It was pretty strange because I usually feel anxious when I take that amount which is not a lot for me. I usually take about four or five mgs at work, but since it was a light day, I really didn’t need it and felt very normal. It was strange, but nothing bothered me. The weird thing is that I started doing self-hypnosis last week and how I do it is by listening to a “confidence” CD where someone leads you into hypnosis and gives you “commands” to visualize yourself being confident. Now here is the problem. I don’t do it every day and I knew if I do hypnosis every day, I would have less problems. So why am I not doing this??? I realize that self-hypnosis does work, but I keep on defeating myself by not being committed to this on a daily basis. Shame on me!

Anyway, when I got home that night, I was pretty happy since I don’t have to be in at work until next Wednesday. I was relaxed and watched a movie with my wife and daughter. Everything was good. I just have a problem on the twelve hour work days – I don’t really have time to do hypnosis. However, I have to start sacrificing some of this time with my family and my small business that I have in order to make this work.

I didn’t take any sleeping pills to get to sleep Saturday night. However, I woke up the next morning in a terrified state of mind. This usually happens every morning. I basically have nightmares or something and I wake up in a state of anxiousness. I know that it passes within twenty to thirty minutes, so now I pretty much expect it, knowing it will go away. I usually take a shower to get me going, however, I just feel like staying in bed, especially this past Sunday. Also, it was raining out which didn’t help, but I wanted to get up and get going to start my “weekend” off right. So after I took a shower, I opened up my laptop and started working on another blog about social anxiety.

Things were going pretty good Sunday morning. I remember sitting there with my laptop open and actually telling myself – “Wow! No Klonopin Withdrawal Symptoms”. The hypnosis must have been working and I did not take any Klonopin for the day. When I went to church that morning, I walked down an aisle and didn’t feel like people were looking at me. Just didn’t bother me at all. (Note to self: Keep doing the hypnosis man!!!). Anyway, all was going well but then later that night – the withdrawal symptoms hit me hard. I hadn’t taken Klonopin for about 24 hours and I started feeling disoriented. Basically, feeling like I wasn’t living in reality. My head was heavy (as it is now as I am typing on my laptop) and feeling out of touch. I hate that feeling! I can take a headache, a touch of dizziness, but when it comes to disorientation – I really dislike it. The first thing I did last night was what? Hypnosis – right? Nooo…I just suffered right through it. I know better than that. Why is it that I know self-hypnosis can help me with Klonopin, but I continue to dismiss doing the technique. I should be doing this two or three times a day – at least on my days off. Geez, I’m so stupid!

ok – enough beating myself up over this. Back to my story. I went to sleep again last night without any problems and today I did not wake up in a state of terror. It was raining again and felt a little good to stay in bed – but I ended up getting out of bed around 7:00 am. I took a shower and noticed that I wasn’t suffering from any Klonopin withdrawals. Yahoo! I started working on my side business and then I started a new blog on this site in which I am working on now. I can tell you that at exactly 11:09, May 23, I’m hit again with these stupid symptoms. It’s not really bad – but I’m suffering from my normal “disorientation”. After I upload this page, I’ll be doing self-hypnosis. This time though – I will put the video on youtube – trying to spread the word about what I am doing to overcome these symptoms. I am writing this at a rapid pace in notepad in which I don’t have a spell checker – so I might throw this in Word, do a spell check and then upload it to my web server.

One more thing. Please excuse my writing. I might not be making sense. Ever since I started on Xanax years ago (then switched to Klonopin later), it has been hard for me to put two sentences together. I even find that my speech has been affected a little as well. I can’t express myself as well as I used to years ago. My mom looked at one of my websites and read my text – she said my English was awful. Well – it’s just one of those things where I go about rambling (in which I’m doing now) where you have to read it closely to find out what I am trying to say. I’m hoping that after I quit using Klonopin, that my mind will be clear again and I will be able to communicate effectively as well as write where everyone understands me. Thank God for Spell Check. I’ll need to pay more attention to my grammer check when I place it on Word though. However, it does not matter if I am rambling like a mad man. Oh well. Whoever is reading this, I hope that I’m making a little sense here. I just want to show people what I’m going through and if I end up helping one person – then that would be great.

OK – time for me to make my video of how I am doing. You will see a glaze in my eyes from not taking my Klonopin and I want people to see this. However, I’m thinking that I may actually do self-hypnosis on video, just to show the world how I am conquering this obstacle that lives within my life.

Oops – forgot to tell you. My disorientation has been getting worse while I do this. Wow – this is tough! I’m not worried though. After my meditation session – I’ll be ok – and this is without taking any Klonopin!

Now on to the spell checker! 🙂

UPDATE:

I just got done exercising with the Insanity video (40 minutes) and my Klonopin withdrawal symptoms actually increased during the time – however, when I was done exercising, my symptoms had pretty much left me. I then meditated for about an hour and I am totally free of my Klonopin symptoms for now. I feel pretty good and ready to go out and mow the lawn. I want to work on a few things first – but I’ll report back to you guys if anything changes. I’m expecting it to be a good night. However, tomorrow is my last day off before I head back to the 12 hour work days starting on Wednesday. I only have to work Wednesday through Friday, so it will be a light week for me.